# SDR MASA99018

- Difficulty date: February 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N65YV
- Make and model: Beech 1900D
- Aircraft serial: UE65
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: MS24166D1
- Condition: Failed
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLT 5999 - MBS-PIT - ON APPROACH TO PIT, THE GEAR WOULD NOT EXTEND.  THE LANDING GEAR CIRCUIT BREAKER POPPED AND THE CREW RESET THE GEAR AND THE CIRCUIT BREAKER POPPED AGAIN.  CREW MANUALLY EXTENDED THE GEAR AND RECEIVED A NORMAL INDICATION.  EMERGENCY EQUIPMENT WAS STANDING BY AS AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE LANDING GEAR K3 RELAY SHORTED AND SHOWED SIGNS OF OVERHEATING.  REMOVED AND REPLACED THE LANDING GEAR RELAY.  SWUNG GEAR, OPS CHECKED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
